# SDR 2002F00044

- Difficulty date: January 22, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N913RC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000059
- Aircraft time: 9,476 hours, 9,894 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bolt
- Part number: NAS464P14A71
- Condition: Worn
- Location: Wing Root
- Part time: 9,476 hours, 9,894 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT FORWARD LOWER WING ATTACH BOLT WORN WHICH ALLOWED MOVEMENT BETWEEN RIGHT LOWER WING AND FUSELAGE ATTACH FITTINGS.  THIS CONDITION WAS DETECTED AUDIBLY WHILE TAXING WITH A FULL FUEL LOAD.
